# SDR ASAA2023091945221

- Difficulty date: September 19, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 5,900 hours, 1,695 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 31-005-00FOUND SMT SHORT TIME FAULT ENG 2 EEC C1, WITH ASSOCIATE MTX MESSAGE 73-43984 ELECTRONIC OVERSPEED THRUST CONTROL MALFUNCTION ACCOMMODATION TEST FAIL. GROUNDED - YES. ON DEFERRAL.
